Quantum affine algebras, extended affine Lie algebras, and their applications : Quantum Affine Algebras, Extended Affine Lie Algebras, and Applications, March 2-7, 2008, Banff International Research Station, Banff, Canada / [electronic resource] Yun Gao ... [et al.], editors. - Providence, R.I. : American Mathematical Society, c2010. - 1 online resource (x, 302 p. : ill.) - Contemporary mathematics, v. 506 0271-4132 (print); 1098-3627 (online); . - Contemporary mathematics (American Mathematical Society) ; v. 506. .

Includes bibliographical references.

Unitary Lie algebras and Lie tori of type $_r,\ r\ge 3$ / Beyond Kirillov-Reshetikhin modules / Root vectors and an integral PBW basis of composition algebra of the valued graph $A_2^$ / Imaginary Verma modules and Kashiwara algebras for $U_q(\widehat (2)})$ / Perfectness of Kirillov-Reshetikhin crystals for nonexceptional types / Multi-parameter quantum groups and quantum shuffles. I / Tilings, Lie theory and combinatorics / The $\mathfrak _2$ Bethe algebra associated with a nilpotent element / Affine geometric crystal of type $D_4^$ / Unitary highest weight modules of locally affine Lie algebras / Finite-dimensional representation theory of loop algebras: a survey / Locally extended affine root systems / Bruce Allison and Georgia Benkart -- Vyjayanthi Chari and David Hernandez -- Xueqing Chen and Ki-Bong Nam -- Ben Cox, Vyacheslav Futorny and Kailash C. Misra -- Ghislain Fourier, Masato Okado and Anne Schilling -- Yufeng Pei, Naihong Hu and Marc Rosso -- Jun Morita -- E. Mukhin, V. Tarasov and A. Varchenko -- Mana Igarashi and Toshiki Nakashima -- Karl-Hermann Neeb -- Prasad Senesi -- Yoji Yoshii -- http://www.ams.org/conm/506/ http://dx.doi.org/10.1090/conm/506/09934 http://www.ams.org/conm/506/ http://dx.doi.org/10.1090/conm/506/09935 http://www.ams.org/conm/506/ http://dx.doi.org/10.1090/conm/506/09936 http://www.ams.org/conm/506/ http://dx.doi.org/10.1090/conm/506/09937 http://www.ams.org/conm/506/ http://dx.doi.org/10.1090/conm/506/09938 http://www.ams.org/conm/506/ http://dx.doi.org/10.1090/conm/506/09939 http://www.ams.org/conm/506/ http://dx.doi.org/10.1090/conm/506/09940 http://www.ams.org/conm/506/ http://dx.doi.org/10.1090/conm/506/09941 http://www.ams.org/conm/506/ http://dx.doi.org/10.1090/conm/506/09942 http://www.ams.org/conm/506/ http://dx.doi.org/10.1090/conm/506/09943 http://www.ams.org/conm/506/ http://dx.doi.org/10.1090/conm/506/09944 http://www.ams.org/conm/506/ http://dx.doi.org/10.1090/conm/506/09945

Access is restricted to licensed institutions

Electronic reproduction.
Providence, Rhode Island :
American Mathematical Society.

Mode of access : World Wide Web

9780821881859 (online)

Geometry, Algebraic--Congresses.
Geometry, Affine--Congresses.

QA564 / .W67 2008

The Institute of Mathematical Sciences, Chennai, India

Powered by Koha